Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Link of diabetes and dexamethazone
Posted by: Vicki
Date: April 12, 2002 9:21 PM

I recently was diagonsed with diabetes. I am a 33 yr old female that has had excessive facial hair since I was in high school. Getting worse yearly. I was put on dexamethazone to reduce a high (98) testosterone level. After taking it several months, I stopped after doing some research and finding that one of the side affects of this was excessive facial hair growth in women. I recently went to a GYN doctor who indicated that my diabetes was a result of my taking the dexamethazone. There is no history of diabetes anywhere in my family nor did I get it during 3 pregnancies. Do you know of any relation of dexamethazone and diabetes?



Edited 1 time(s). Last edit at February 11, 2009 5:11 AM by Dr. Kennedy.

RE: Link of diabetes and dexamethazone
Posted by: Ron Kennedy, M.D.
Date: April 12, 2002 10:24 PM

The relationship between steroid use and induced diabetes is well known, so well known in fact that it is called "steroid diabetes."



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(335 words)